RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 23, Issue 1  


The Burnside problem
A. I. Kostrikin
3
A criterion for algebraic independence of the values of a class of entire functions
A. B. Shidlovskii
35
Best approximation of periodic differentiable functions by trigonometric polynomials
Sun Yong-sheng
67
Dimensionality of polyhedra of best approximation for differentiable functions
A. L. Garkavi
93
Approximation of functions with given modulus of continuity by Fourier sums
A. V. Efimov
115
Some classes of functions. II
A. A. Konyushkov
135
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019